# SDR HNAA2024122401239

- Difficulty date: November 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F010566 CARGO UNDER FLOOR SHEAR CLIP AT FR 73 BETWEEN STGR 16L / 17L CRACKED.  REMOVED AND REPLACED CARGO UNDER FLOOR SHEAR CLIP AT FR 73 BETWEEN STGR 16L / 17L IAW EMB145 SRM 51-40-02.
